# SDR AWXA0002018

- Difficulty date: July 8, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: E5C377324
- Condition: Cracked
- Location: Rbl 24 Sta 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Cabin center wing box area angle cracked STA 663 RBL 24C: Cut out cracked area fabricated repair cord segment, splice angles & straps heated primed and installed repair cord segment, splice angles & straps IAW B737 200 SRM 51-30-2 pg 7 & 8 and AWA ER 15-5715-01193-SS4
